Xyzal overdose

Common Questions and Answers about Xyzal overdose

xyzal

Avatar n tn I've been on Xyzal tablets for 5 years. was given these tablets because I suffered from itchy and runny nose. when I do not take the tablet for more than a day i experience itchiness all over my body especially on the arms and legs. please can you advise whether this is a withdrawal symptom?
Avatar f tn But the past few days, some hives have started to come back. I have been taking benadryl along with the xyzal as needed. I was wondering if I could take 2 xyzal a day instead o 1. The only other medication that I am on is ortho cyclin birth control. Would I be okay if I took a 5 mg of xyzal early in the morning and then another in the late afternoon? Thanks in advance!
Avatar f tn I have been dealing with hives since 2000. All i have to do is be in the sun and i break out. I have tried Zyrtec, Allegra, Singular and now i'm on Xyzal. The Xyzal i only tried one time and woke up the next morning feeling like i was drunk and hit by a train. It left a horrible taste in my mouth. I am so sick of these hives. I'm getting married in August and have a terrible farmers tan and i am asking for any advice on what to do.
Avatar n tn The doctor told me to stop using it immediately after he heard that my body got some allergic reaction toward the drug. The doctor gave me XYZAL-sample medicine- for itching. He gave me four pills and plus a Cholestorel medicine called NIASPAN. He said if itching goes away after four days of using the XYZAL, then I will try Niaspin and see how my body will react. Now, after using XYZAL for two days, my body is still itching, there is no diffrence yet. I got two more pills of XYZAL.
Avatar f tn I finally figured it out its was only happening the nightd he would have the xyzal....The xyzal made the outside of his lobes and his ears feel like they were on fire!!!
Avatar f tn ENT said eustachian tube dysfunction due to allergies (tested positive for various inhalent allergies) and said to use Xyzal and Flonase. Xyzal made me too sleepy so stopped, and Flonase has done nothing. ENT said it would take Flonase a month to clear up the ETD. The constant ear popping wouldn't bother me if it weren't accompanied by the lightheadedness and brain fog, which sometimes by the end of the day turns into a very bad headache and then disappears.
Avatar n tn I took XYZal for 4 days for my Fall allergies. Once I stopped, I developed this maddening itching all over!!!! I went to my dermatologist who prescribed hydroxyzine capsules. The meds help somewhat....but also make me tired so I can only take at night!!! I have been suffering for FIVE weeks. Any idea when I can expect this reaction to end?? Or at least some tips on method of relief? PLEASE!!
Avatar n tn discharge with a dough like texture but no smell. I am taking xyzal but my appetite has slowly decreased every day. Now i am to the point that I dont want to eat at all. If I do eat all I want to eat is nuts. Also have been trying to get pregnant for 1 1/2 years after miscarriage.
Avatar f tn for 7 months i was on 40 - 50 mg of ultralan DAILY (it seemed to work better than Prednisone), 2 atarax tablets, 3-4 Xyzal (or zyrtec) daily. if i even tried to lessen the dose then my lips, tongue, eyes and throat would swell. the hives lessened but never fully went away. my weight ballooned and i was in a constant stupor and NOT HAPPY. oh noooo. eventually i started bi-weekly sessions of acupuncture which really really helped and finally i was off the medication.
Avatar n tn Over 5 weeks ago, I took XYZal for 4 days to help with Fall allergies. Shortly after I stopped taking XYZ-al, I started itching all over my body. I went to my dermatologist. she narrowed it down to the allergy medication. Has anyone experienced this reaction? It has been 5 miserable weeks....I am on hydroxyzine pills which make me sleepy so I can only take at night to relieve itching/pinching. I have used multiple lotions. I called manufacturer who really were no help.
Avatar m tn ve tried em all, Loratadine, Claritin, XYZal, Benedryl, Zyrtec, etc..... I see an allergist on the 28th, but was wondering if anyone has ever experienced tingling/shaking due to allergy/sneezing.
Avatar f tn I have been allergy tested and take a shot a week because I was allergic to everything. I take xyzal, singular, and Concerta daily. None of these were started when fever appeared. I have recently developed a cough and a catch in my breathing when I try to speak. My vision is increasingly becoming more blurry, so bad that my son is complaining about it. TB skin test negative. Multiple UA's negative. ANY SUGGESTIONS?
Avatar n tn No one can figure out what it is. I have taken everything from Benadryl, Xyzal, Zrytec, Singulair, Claritin, and Hydroxyzine. Nothing has worked. They have done blood work for lupus and many other blood tests. All came back negative. They have started taking me off one drug at a time, now I am only on Xyzal, Singulair and 2 Hydroxyzine HCL 25 daily. Does anyone have any suggestions on what I could do or suggest what my doctor may need to test for. The only known allergy I have is fish.
Avatar f tn I have tried 2 different antihistamines separately, with 2 days in between. The first xyzal, this worked fantastic in reducing the redness in my face/neck, but then I began getting a rash on my elbows and knees. This seemed like an allergic reaction so I stopped. Went back to benadryl, the rashes on my elbows and knees went away but my face got inflamed. So 2 days later I tried 180mg Allegra, and the same thing happened! My face/neck calmed down but the rashes on my elbows knees came.
Avatar m tn HI, Mar 2018 I was fine. Allergy test revealed Cedar, Elm tree allergen. I began allergy shots, for a month, afterwards I began sneezing up a storm. Developed chronic rhinitis in the process. I've also developed montly infections, non stop since Mar 2018. Was on antibiotics for 4 months straight, last year. This year Feb/March been on antibiotics Amox/Clav. Each time, I complete course of antibiotics, I begin sneezing up a storm !!
Avatar m tn Soon enough I went to visit a doctor about it who took a look at my ears and told me they were perfectly fine but he gave me some xyzal and nasonex nose spray. After taking both the noise began to slowly fade away but this odd feeling in my ear has still persisted and every time I yawn I can still feel the slight uncomfortable/pain at the left side of my neck.
Avatar m tn She can get some steroid cream if the rashes last for a while (it makes them go away faster) and if she gets itchy, something like Xyzal, Zyrtec or Benadryl works well. The steroid cream and Xyzal are by prescripion...Zyrtec and Benadryl are OTC If she finds she's having a problem with most of the commerical soaps, making her own plant-based, oil soap might be a good option. If she wants more info about that, leave a note on my page and I'll be happy to tell her more. Lots of luck!
454221 tn?1259445739 He has been taking Xyzal. His frequent urination started about the same time he started taking this new med. I looked it up and didn't see frequent urination as one of their side effects.
Avatar f tn My dr put me on an allergy pill called xyzal which is AMAZING!!! So yeah there are things you can take. Just have to check with the dr. You can always call the er and ask a nurse to advise you.
Avatar n tn Xyzal) for my allergies, I skipped it this morning since I was going in for a blood test and urine test, but I did take a dose yesterday. Will Levocetirizine affect the outcome of the test in any way? Thanks in advance!
Avatar m tn s just taking hydrocodone, and not mixing with other drugs or alcohol, it would take alot to overdose. Especially if he has a tolerance. I would say its more likely he would need to go to the hospital for APAP toxicity than hydrocodone overdose. APAP (tylenol) is mixed with the hydrocodone and is not good for the liver in high doses. Just tell him not to go crazy and make sure he doesn't mix with alcohol or other drugs (besides weed), and he should remain alive.
Avatar n tn Sometimes a condom will rupture in their stomach or GI tract. They die from an overdose.
Avatar n tn how much coke estamated for an overdose, ive been doin it for a while too i dont know if i have a brain hemorage or anything too my eyes and head hurts and sometimes its like my limbs go a little numb or feel like they fell asleep, my heart sometimes beats weird to. so what goin on? iam a little scared.